# SDR HALA200811020083

- Difficulty date: November 2, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 85,586 hours, 16,348 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU FIRE LOOP 1 ON STATUS PAGE.  TESTED APU FIRE LOOP SYSTEM PER FIM 26-15-00 / 101 FIG 104.  NO FAULTS NOTED.  MESSAGE CLEARED.
